# SDR NSVA20120420518

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 8,754 hours, 8,553 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER LEAVING THE GATE, CREW REPORTED, RECEIVED A POWERPLANT MESSAGE.  RETURNED TO GATE ACCORDINGLY.  MAINTENANCE FOUND FAULT CODES ENG NR 1 968A, 970A, 970B / ENGINE NR 2 968A, 968B, 130B, 134B.  MAINTENANCE CLEARED FAULT CODES AND PERFORMED RUNS WITH CREW.  OPS CHECK GOOD.
